# SDR CALA2025041804013

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 79,120 hours, 28,919 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER AT STA 111.10 REQUIRES A SKIN REPAIR FOR ACCESS REPAIR PERFORMED REPAIR TO R/H HORIZONTAL STABILIZER AT STA 111.10 PER SRM 55-10-01 REPAIR 11,PLACED ON DIP FOR REINSPECT AT 56,000 TOTAL FLIGHT CYCLES AND EVERY 9,000 FLIGHT CYCLES THEREAFTER PER SRM 55-10-01 REPAIR 11.
